UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite | View/Download:22/0 | TC[WOS]:4 TC[Scopus]:6 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding D.
Favorite | View/Download:11/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/13
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution